# SDR REXA2014053100545

- Difficulty date: May 31, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 21,328 hours, 18,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AMBER COVER ON MID CABIN OVERHEAD EXIT SIGN IS MISSING ON AFT SIDE.  REPLACED MISSING AMBER LIGHT COVER ON AFT EXIT SIGN IAW AMM 33-51-14, OK FOR SERVICE.
